Thread: Liquid nolva, does it burn?
02-17-2004, 08:31 AM #1
Liquid nolva, does it burn?
I got my liquid nolva from LS the other day. I have been shooting it in the back of my throat for a week or so. Now I have an ulcer looking thing in my throat that hurts like a bi*ch. Has anyone had this problem before? Or could it just be something else? I am going to go back to tabs and see if it goes away. And start mixing it with some OJ from now on when I use it.
02-17-2004, 08:33 AM #2
I mix it with cranberry juice
02-17-2004, 08:34 AM #3
It could be what it's suspended in that's bothering you..... I have felt numbness from the different liquid anti-e's I used.
02-17-2004, 08:55 AM #4
yeah I have got numbness from clomid....I would definately start mixing it with some juice if your throat is that senstitive to it.
02-17-2004, 12:04 PM #5
off the subject, is liquidex available only underground?? not that i'm looking =)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)